# SDR SWAA2023042629541

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,991 hours, 9,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H G-4 GALLEY EMERGENCY EXIT LIGHT IS INOP.<[01] SWAPPED BATTERY PACKS FROM M1672 FOR M1673 AND PROBLEM FOLLOWED LIGHTS CAME ON FOR M1673. SWAPPED BACK TO NORMAL CONFIGURATION M1672 FOR M1673 IAW AMM 33-51-06-960-805.;[02] VERIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTIONS STEP 1.;[04] COMPLETED STEP 1;[05] VERIFIED REMOVAL; REPLACEMENT OF BATTERY PACK M1673 AND PERFORMED GOOD TEST IAW AMM 33-51-06-960-805;[06] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
